# SDR SWAA001103

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 41,903 hours, 35,896 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1U1234
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DURING CLIMB, NR 1 ENG HYD PUMP FAILED FOLLOWED BY ELEC A-SYS HYD PUMP FAILURE.  REMOVED AND REPLACED A-SYS HYD MANUAL SHUT-OFF VALVE IN TAIL COMPARTMENT.
